Journal article icon

Journal article

On reflecting boundary conditions for space-fractional equations on a finite interval: proof of the matrix transfer technique

Abstract:

Even in the one-dimensional case, dealing with the analysis of space-fractional differential equations on finite domains is a difficult issue. On a finite interval coupled with zero ux boundary conditions different approaches have been proposed to define a space-fractional differential operator and to compute the solution to the corresponding fractional problem, but to the best of our knowledge, a clear relationship between these strategies is yet to be established. Here, by using the theory...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Accepted Manuscript

Actions


Access Document


Files:
Publisher copy:
10.1016/j.apm.2016.10.021

Authors


More by this author
Department:
Oxford, MPLS, Computer Science
Role:
Author
More by this author
Department:
Oxford, MPLS, Computer Science
Role:
Author
Publisher:
Elsevier Publisher's website
Journal:
Applied Mathematical Modelling Journal website
Volume:
42
Pages:
554-565
Publication date:
2016-10-22
Acceptance date:
2016-10-12
DOI:
ISSN:
0307-904X
Pubs id:
pubs:642208
URN:
uri:c7d8a1c8-1372-45fa-9d8d-d92fce585438
UUID:
uuid:c7d8a1c8-1372-45fa-9d8d-d92fce585438
Local pid:
pubs:642208

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP